MedElevator Войти в исследования
← Поиск публикаций
Медицинская библиотека · The Journal of clinical psychiatry · 1987

Trazodone and priapism.

Warner M D, Peabody C A, Whiteford H A, Hollister L E

СтатьяПоддержка правительства СШАПеревод в очереди

Аннотация

The association of priapism with trazodone is reviewed based on data reported to the Food and Drug Administration. The data suggest that priapism may be most likely to occur within the first 28 days of treatment and that the majority of cases occur with doses of 150 mg/day or less. All age groups appear to be vulnerable to this adverse effect. Patients should be informed of this potential side effect and instructed to discontinue the medication if any unusual erectile problems develop.

Для цитирования: Warner M D, Peabody C A, Whiteford H A, Hollister L E. Trazodone and priapism.. The Journal of clinical psychiatry. 1987.

Предметные рубрики MeSH

Подготовка и перевод публикации
Обработка статьи · этапы, ошибки и управление
Загрузка состояния…

История · было → стало

Состояние обновляется каждые 5 секунд, пока блок открыт. Процент показывается только там, где известен объём работы. Пауза останавливает продолжение этапа; текущий запрос к источнику может завершиться.

Тип публикации указан по данным источника. Уровень доказательности автоматически не присваивается.